# SDR MASA2017071412461

- Difficulty date: July 14, 2017
- Submitted: July 16, 2017
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 34,541 hours, 27,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 LWR EXIT SIGNS INOP.  REPLACED BATTERY PACK NR 1.
